American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ivan Singer. Remark on a paper of Y. Ikebe . Proc. Amer. Math. Soc. 21 (1969) 24-26. MR 0238014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles B. Dunham. Chebyshev approximation by families with the betweeness property . Trans. Amer. Math. Soc. 136 (1969) 151-157. MR 0236585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. E. Wulbert. Continuity of metric projections . Trans. Amer. Math. Soc. 134 (1968) 335-341. MR 0232146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hugh E. Warren. Lower bounds for approximation by nonlinear manifolds . Trans. Amer. Math. Soc. 133 (1968) 167-178. MR 0226281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. H. Tucker. A note on Bernstein polynomial type approximations . Proc. Amer. Math. Soc. 18 (1967) 492-494. MR 0214995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John R. Rice. Nonlinear approximation. II. Curvature in Minkowski geometry and local uniqueness . Trans. Amer. Math. Soc. 128 (1967) 437-459. MR 0226278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Schilder. Some asymptotic formulas for Wiener integrals . Trans. Amer. Math. Soc. 125 (1966) 63-85. MR 0201892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marvin Rosenblum. Some Hilbert space extremal problems . Proc. Amer. Math. Soc. 16 (1965) 687-691. MR 0180798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia